Hokkaido Mathematical Journal

No.1

YAMAGUCHI Hiroshi,
Equilibrium vector potentials in ${\mathbb R}^3$
Hokkaido Mathematical Journal, 25 (1996) pp.1-53
NAKANE Kazuaki,
The Schrödinger operator with random vector potentials
Hokkaido Mathematical Journal, 25 (1996) pp.55-80
ATSUMI Tsuyoshi,
On contracted codes: an extension of Pless' theorem on codes
Hokkaido Mathematical Journal, 25 (1996) pp.81-92
ODA Fumihito,
A note on the decomposition of the Burnside rings of finite groups
Hokkaido Mathematical Journal, 25 (1996) pp.93-96
DUGGAL B.P.,
On a super class of $p$-hyponormal operators
Hokkaido Mathematical Journal, 25 (1996) pp.97-106
DALMASSO Robert,
Symmetry problems for elliptic systems
Hokkaido Mathematical Journal, 25 (1996) pp.107-117
MOTAI Takahiro, MOCHIZUKI Kiyoshi,
On asymptotic behaviors for wave equations with a nonlinear dissipative term in $mathbf{R}^{N}$
Hokkaido Mathematical Journal, 25 (1996) pp.119-135
TERAI Naoki,
On h-vectors of Buchsbaum Stanley-Reisner rings
Hokkaido Mathematical Journal, 25 (1996) pp.137-148
YAMAUCHI Masatoshi,
Modular forms with cofficients involving class numbers and congruences of eigen values of Hecke operators
Hokkaido Mathematical Journal, 25 (1996) pp.149-165
NISHITANI Tatsuo, TAKAYAMA Masahiro,
A characteristic initial boundary value problem for a symmetric positive system
Hokkaido Mathematical Journal, 25 (1996) pp.167-182
HASHIMOTO Toshio,
Cramér-von Mises-Watson type statistics for testing normality with censored data
Hokkaido Mathematical Journal, 25 (1996) pp.183-214